RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2020, Volume 23, Number 1, Pages 46–57 (Mi sjim1076)  

The inverse problem of interpretation of gravitational and magnetic anomalies of hydrocarbon deposits

Yu. V. Glasko

Research Computing Center, Lomonosov Moscow State University, Leninskie gory 1, str. 4, Moscow 119992, Russia

Abstract: Under consideration is the inverse problem of determining the source of gravitational or magnetic anomalies of hydrocarbon deposits as well as some algorithm for solving the problem. We suggest a procedure for determining the source domain. The inverse problem of finding the source density distribution is solved by the Monte Carlo method in the framework of statistical regularization. We present the results of a model experiment and estimate the errors in terms of the discrepancy when using the precise data and those with errors.

Keywords: inverse problem of interpretation, inverse boundary value problem, source inverse problem, Monte Carlo method, statistical regularization.

DOI: https://doi.org/10.33048/SIBJIM.2020.23.105

Full text: PDF file (650 kB)
First page: PDF file
References: PDF file   HTML file

UDC: 519.63:519.24:550.83
Received: 30.05.2019
Revised: 30.05.2019
Accepted:05.12.2019

Citation: Yu. V. Glasko, “The inverse problem of interpretation of gravitational and magnetic anomalies of hydrocarbon deposits”, Sib. Zh. Ind. Mat., 23:1 (2020), 46–57

Citation in format AMSBIB
\Bibitem{Gla20}
\by Yu.~V.~Glasko
\paper The inverse problem of interpretation of gravitational and magnetic anomalies of hydrocarbon deposits
\jour Sib. Zh. Ind. Mat.
\yr 2020
\vol 23
\issue 1
\pages 46--57
\mathnet{http://mi.mathnet.ru/sjim1076}
\crossref{https://doi.org/10.33048/SIBJIM.2020.23.105}


Linking options:
  • http://mi.mathnet.ru/eng/sjim1076
  • http://mi.mathnet.ru/eng/sjim/v23/i1/p46

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:11
    References:3
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020